# SDR ABXA20250329066

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,219 hours, 29,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 940628
- Condition: Frozen
- Location: Rt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAXI OUT, RT ENG PRV ON TAKEOFF.  ABORTED TAKEOFF ABOUT 120 KTS. RIGHT BRAKES UP TO 9 ON TEMP.   REUTRNED TO BLOCKS (BTB).  REMOVED AND REPLACED RT ENGINE PRESSURE REGULATING VALVR PER B767 AMM 36-11-18.  OPS AND LEAK CK GOOD.  A/C REMAINS NO ETOPS.  REF LP 38815-81/2 FOR BRAKE CONDITIONAL INSP.  PERFORMED HIGH ENERGY STOP INSPECTION PER AMM 05-51-14.  NO DEFECTS NOTED.
